# SDR FDEA201409232709

- Difficulty date: September 23, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102888
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1380 BL0 - RBL 15 FRAME FLANGE HAS CORROSION.  COMPLIED AS PER EA F-5310 - T0311624 PT 1.  TITLE : FUSELAGE - MAINFRAME - REPAIR FOR OUT OF LIMIT BLEND OUT CORROSION AT FREE FLANGE OF STA 1380 146N1028-88 BOTTOM FRAME AND 146N8511-2 INNER CHORD.  REPAIR CLASSIFIED AS MAJOR.
